On $\phi$-recurrent $(k,\mu)$-contact metric manifolds
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 689-700
Printed December 1, 2008
Jae-Bok Jun, Ahmet Yildiz, and Uday Chand De
Kookmin University, Dumlup\i nar University, and University of Kalyani
Abstract : In this paper we prove that a $\phi$-recurrent $(k,\mu)$-contact metric manifold is an $\eta$-Einstein manifold with constant coefficients. Next, we prove that a three-dimensional locally $\phi$-recurrent $(k,\mu )$-contact metric manifold is the space of constant curvature. The existence of $\phi$-recurrent $(k,\mu )$-manifold is proved by a non-trivial example.
Keywords : $(k,\mu )$-contact metric manifolds, $\eta$-Einstein manifold, $\phi$-recurrent $(k,\mu )$-contact metric manifolds
MSC numbers : 53C15, 53C40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd